MathSciNet Relay Station
MathSciNet bibliographic data
MR1169024 (94d:55017) 55P15 (55T99)
Dwyer, W. G.; Kan, D. M.; Smith, J. H.; Stover, C. R. A $\Pi$-algebra spectral sequence for function spaces. Proc. Amer. Math. Soc. 120 (1994), no. 2, 615–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement